# SDR DALA2023071405735

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,735 hours, 30,964 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3123 - ATB - DUE TO WEATHER RADAR FAULT. CORRECTIVE ACTION: REPLACED WXR TRANSCEIVER. AIRCRAFT RTS. (4080674)
